Construction of solutions of Dirichlet and Neumann problems for an unclosed surface
Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_1_a14,
author = {I. M. Polishchuk},
title = {Construction of solutions of {Dirichlet} and {Neumann} problems for an unclosed surface},
journal = {Doklady Akademii Nauk},
pages = {59--62},
year = {1970},
volume = {192},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a14/}
}
I. M. Polishchuk. Construction of solutions of Dirichlet and Neumann problems for an unclosed surface. Doklady Akademii Nauk, Tome 192 (1970) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/DAN_1970_192_1_a14/